Weak solutions of the Cauchy problem in the set of radon probability measures
Differencialʹnye uravneniâ, Tome 36 (2000) no. 11, pp. 1529-1537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2000_36_11_a11,
author = {O. A. Kuzenkov},
title = {Weak solutions of the {Cauchy} problem in the set of radon probability measures},
journal = {Differencialʹnye uravneni\^a},
pages = {1529--1537},
year = {2000},
volume = {36},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2000_36_11_a11/}
}
O. A. Kuzenkov. Weak solutions of the Cauchy problem in the set of radon probability measures. Differencialʹnye uravneniâ, Tome 36 (2000) no. 11, pp. 1529-1537. http://geodesic.mathdoc.fr/item/DE_2000_36_11_a11/